A Caltech Library Service

Clifford-Weil groups of quotient representations

Günther, Annika and Nebe, Gabriele and Rains, Eric M. (2008) Clifford-Weil groups of quotient representations. Albanian Journal of Mathematics, 2 (3). pp. 159-169. ISSN 1930-1235.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


This note gives an explicit proof that the scalar subgroup of the Clifford-Weil group remains unchanged when passing to the quotient representation filling a gap in [3]. For other current and future errata to [3] see

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2008 AulonaPress.
Issue or Number:3
Record Number:CaltechAUTHORS:20170925-133038865
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:81814
Deposited By: Tony Diaz
Deposited On:25 Sep 2017 21:20
Last Modified:03 Oct 2019 18:47

Repository Staff Only: item control page